Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    Johnny Brite's Avatar
    Johnny Brite is offline New Member
    Join Date
    Apr 2004
    Posts
    4

    Popping Blood Vessels

    I am just about 5 weeks into my 2nd cycle of:

    Test Cyp 400mg/wk

    Deca 300mg/wk

    Dbol 30mg/ED Wks 1-6

    and I have been noticing that I am getting marks on my feet and along my biceps. These marks have not gotten any better over the past few days so I decided to go to the doctor today. The doctor stated that they are bursted blood vessels from lifting too much. The question I have is, is this common? I know that this is only my second cycle, but I read alot of posts and I haven't really read much on it to perceive it as being common.

    He kept asking me if I was taking anything. I stated no, but he kept looking at me as if he knew I was on anabolics. He then took my Blood Pressure and told me that it was high. He then asked me again if I was taking any type of anabolics and I still stated no. He seems like a cool Doc and I have been going to him for years, but I still find it hard to just come out and tell him that I am......even though I really wanted to.

    Is there anything I can do to prevent these blood vessels from continually popping? I would appreciate any advice.

  2. #2
    Lozgod's Avatar
    Lozgod is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Philly - Better than you
    Posts
    6,834
    Some anti-E's may cut down on water retention thereby lowering blood pressure.

    Just curious, what do the marks look like?

  3. #3
    Johnny Brite's Avatar
    Johnny Brite is offline New Member
    Join Date
    Apr 2004
    Posts
    4
    Quote Originally Posted by Lozgod
    Some anti-E's may cut down on water retention thereby lowering blood pressure.

    Just curious, what do the marks look like?
    They look like little black/purplish dots beneath the skin, some areas look like small bruises.

  4. #4
    Lozgod's Avatar
    Lozgod is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Philly - Better than you
    Posts
    6,834
    Quote Originally Posted by Johnny Brite
    They look like little black/purplish dots beneath the skin, some areas look like small bruises.
    I had something like that too. They are called purpusses or something. I was off when I got them and they eventually went away. My liver values were pretty high at the time and they sad it might of had something to do with that, and since you are on Dbol that might be the culprit. Just speculation, I am not a doctor. Take it for what it's worth.

  5. #5
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    those sound like petichiae - I get em on my shoulders when doing heavy calf raises - also only when doing an ECA stack are you using aspirin ?

  6. #6
    Johnny Brite's Avatar
    Johnny Brite is offline New Member
    Join Date
    Apr 2004
    Posts
    4
    Quote Originally Posted by Lozgod
    My liver values were pretty high at the time and they sad it might of had something to do with that, and since you are on Dbol that might be the culprit. Just speculation, I am not a doctor. Take it for what it's worth.
    I appreciate it!! I was thinking it may of had something to do with the dbol . It may be time to cut the dbol out for now, I'll only be losing a week of it......not a big deal. Thanks!!

  7. #7
    Johnny Brite's Avatar
    Johnny Brite is offline New Member
    Join Date
    Apr 2004
    Posts
    4
    Quote Originally Posted by powerlifter
    those sound like petichiae - I get em on my shoulders when doing heavy calf raises - also only when doing an ECA stack are you using aspirin ?
    No, haven't used any aspirin lately. It really only started a week ago, so it is just puzzling as to what may be causing it. The problem is that it is not getting better as time goes on, it seems to be getting worse. The only thing that I thought would be causing it, was the dbol . But I am still unsure. I can see maybe popping a couple of blood vessels in a bicep or something, but my feet......has me clueless!!

  8. #8
    Lozgod's Avatar
    Lozgod is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Philly - Better than you
    Posts
    6,834
    Quote Originally Posted by Johnny Brite
    I appreciate it!! I was thinking it may of had something to do with the dbol. It may be time to cut the dbol out for now, I'll only be losing a week of it......not a big deal. Thanks!!
    Dbol has done enough to me to make me turn my back to almost all methylated orals. I am famous for peeing blood, not dark urine, red blood, while on Dbol. Stuff is nasty IMO. I suck it up and do EOD shots for 4 weeks of test prop to jumpstart now.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •